Alert archive / Texas / Gale Warnings in 2017

Gale Warning 4, NWS Corpus Christi, TX

May 29, 2017

NWS Corpus Christi, TX issued this gale warning at May 29, 2017, 8:38 AM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2017, 8:38 AM CDT (13:38 UTC)
Expired
May 29, 2017, 11:00 AM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

685 
WHUS74 KCRP 291338 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
838 AM CDT MON MAY 29 2017

...STRONG WINDS THIS MORNING...

.STRONG ONSHORE FLOW HAS DEVELOPED ACROSS THE MIDDLE TEXAS COAST
THIS MORNING AS A STORM SYSTEM EXITS THE REGION AND DISSIPATES.
THE STRONG WINDS WILL BE SHORT LIVED AND ARE EXPECTED TO LOWER TO
BELOW ADVISORY LEVELS BY EARLY AFTERNOON.

GMZ230-235-250-255-270-275-291700-
/O.UPG.KCRP.SC.Y.0059.000000T0000Z-170529T1700Z/
/O.NEW.KCRP.GL.W.0004.170529T1338Z-170529T1600Z/
/O.NEW.KCRP.SC.Y.0060.170529T1600Z-170529T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
838 AM CDT MON MAY 29 2017

...GALE WARNING IN EFFECT UNTIL 11 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 11 AM CDT THIS MORNING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY
IS NO LONGER IN EFFECT. 

* WINDS...AROUND 20 TO 25 KNOTS WITH GUSTS TO AROUND 40 KNOTS.
  WIND GUSTS DIMINISHING BY NOON...WITH SUSTAINED WINDS LESS THAN
  20 KNOTS BY EARLY AFTERNOON. 

* WAVES/SEAS...CHOPPY TO ROUGH BAYS. 5 TO 7 FOOT SEAS WITH 
  OCCASIONAL SEAS UP TO 8 FEET ACROSS THE OFFSHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GW
2 follow-up statements
832 
WHUS74 KCRP 291615 AAB
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1115 AM CDT MON MAY 29 2017

...STRONG WINDS THIS MORNING...

.STRONG ONSHORE FLOW HAS DEVELOPED ACROSS THE MIDDLE TEXAS COAST
THIS MORNING AS A STORM SYSTEM EXITS THE REGION AND DISSIPATES.
THE STRONG WINDS WILL BE SHORT LIVED AND ARE EXPECTED TO LOWER TO
BELOW ADVISORY LEVELS BY EARLY AFTERNOON.

GMZ255-275-292100-
/O.EXP.KCRP.GL.W.0004.000000T0000Z-170529T1600Z/
/O.UPG.KCRP.SC.Y.0060.000000T0000Z-170529T1800Z/
/O.NEW.KCRP.GL.W.0005.170529T1615Z-170529T1800Z/
/O.NEW.KCRP.SC.Y.0061.170529T1800Z-170529T2100Z/
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1115 AM CDT MON MAY 29 2017

...GALE WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THIS IS FOR
THE GULF WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT TO 60
NM OFFSHORE. 

* WINDS...AROUND 20 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS.
  WIND GUSTS DIMINISHING BY NOON...WITH SUSTAINED WINDS LESS THAN
  20 KNOTS BY LATE AFTERNOON. 

* WAVES/SEAS...CHOPPY TO ROUGH BAYS. 6 TO 8 FOOT SEAS WITH 
  OCCASIONAL SEAS UP TO 10 FEET ACROSS THE OFFSHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-250-270-292100-
/O.EXP.KCRP.GL.W.0004.000000T0000Z-170529T1600Z/
/O.EXT.KCRP.SC.Y.0060.000000T0000Z-170529T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
1115 AM CDT MON MAY 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
GALE WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND
WATERWAYS BAFFIN BAY TO PORT O'CONNOR AND FOR THE GULF WATERS
BAFFIN BAY TO PORT ARANSAS OUT TO 60 NM. 

* WINDS...AROUND 20 TO 25 KNOTS. WINDS EXPECTED TO DIMINISH BY 
  LATE AFTERNOON. 

* WAVES/SEAS...CHOPPY TO ROUGH BAYS. 5 TO 7 FOOT SEAS WITH 
  OCCASIONAL SEAS UP TO 8 FEET ACROSS THE OFFSHORE WATERS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

TE/GW
669 
WHUS74 KCRP 291623 CCA 
MWWCRP

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1123 AM CDT MON MAY 29 2017

...MODERATE TO STRONG WINDS CONTINUE THIS AFTERNOON...

.A MODERATE TO STRONG FLOW IS EXPECTED TO CONTINUE ACROSS THE 
MIDDLE TEXAS COAST THIS AFTERNOON. A LOW PRESSURE SYSTEM IS
EXPECTED TO DEEPEN ACROSS THE OFFSHORE WATERS AND RESTRENGTHEN
WINDS WITH GUSTS TO GALE FORCE ONCE AGAIN FOR WATERS NORTH OF 
PORT ARANSAS AND EXTENDING OUT TO 60 NAUTICAL MILES OFFSHORE. A 
SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM FOR THE REMAINDER OF 
THE MARINE AREAS. WIND DIRECTION MAY BE VARIABLE DUE TO THE LOW 
PRESSURE CENTER BEING ACROSS THE COASTAL WATERS.

GMZ255-275-292100-
/O.EXP.KCRP.GL.W.0004.000000T0000Z-170529T1600Z/
/O.UPG.KCRP.SC.Y.0060.000000T0000Z-170529T1800Z/
/O.NEW.KCRP.GL.W.0005.170529T1623Z-170529T1800Z/
/O.NEW.KCRP.SC.Y.0061.170529T1800Z-170529T2100Z/
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1123 AM CDT MON MAY 29 2017

...GALE WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THIS IS FOR
THE GULF WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT TO 60
NM OFFSHORE. 

* WINDS...AROUND 20 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS.
  WIND GUSTS DIMINISHING BY NOON...WITH SUSTAINED WINDS LESS THAN
  20 KNOTS BY LATE AFTERNOON. 

* WAVES/SEAS...CHOPPY TO ROUGH BAYS. 6 TO 8 FOOT SEAS WITH 
  OCCASIONAL SEAS UP TO 10 FEET ACROSS THE OFFSHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-250-270-292100-
/O.EXP.KCRP.GL.W.0004.000000T0000Z-170529T1600Z/
/O.EXT.KCRP.SC.Y.0060.000000T0000Z-170529T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
1123 AM CDT MON MAY 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
GALE WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND
WATERWAYS BAFFIN BAY TO PORT O'CONNOR AND FOR THE GULF WATERS
BAFFIN BAY TO PORT ARANSAS OUT TO 60 NM. 

* WINDS...AROUND 20 TO 25 KNOTS. WINDS EXPECTED TO DIMINISH BY 
  LATE AFTERNOON. 

* WAVES/SEAS...CHOPPY TO ROUGH BAYS. 5 TO 7 FOOT SEAS WITH 
  OCCASIONAL SEAS UP TO 8 FEET ACROSS THE OFFSHORE WATERS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

TE/GW

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at May 29, 6:09 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 29, 6:09 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
609 AM CDT Mon May 29 2017

.DISCUSSION...12z Aviation Discussion is below synoptic
discussion.

Have cancelled the Flash Flood Watch as heavy rain has shifted
east off the coast. Light rain over the watch area continues to
diminish in areal coverage and additional intense rainfall is not
anticipated. Thus...the Flash Flood Watch was cancelled.

&&

.AVIATION...Back edge of large precip shield should be east of
KCRP/KALI by start of TAF period...and east of KVCT by mid mrng.
KLRD to remain dry this mrng. Only iso to perhaps sct SHRA/TSRA
possible this aftn across the region...but areal coverage xpctd
to be too sparse to mention in TAFs. Generally VFR CIGs today
with brief periods of MVFR CIGs possible. Better chances of MVFR
CIGs occrng by late in the TAF period. Weak ESErly sfc winds...vrb
at times.

&&

.PREVIOUS DISCUSSION... /Issued 429 AM CDT Mon May 29 2017/

SHORT TERM (Today though Tonight)...

An intense MCS /and prolific lightning producer/ has pushed off
the Middle/Lower TX Coast as of writing with post event light to
moderate rain occurring in its wake. The nocturnal MCS has worked
over the atmosphere pretty good and this should limit much in the
way of convective development today. Ongoing light/moderate rain
should continue to gradually dissipate through the rest of the
night.

A weak quasi-stationary boundary is currently draped along the
northern edge of the CWA this morning...and is prog to drift NW
through the day. With the boundary remaining north of the
area...and moisture depth remaining high...an isolated to perhaps
scattering of showers and thunderstorms in the afternoon cannot be
ruled out...but coverage should generally by limited today.

Lack of any significant forcing aloft...and boundary remaining NW
of the CWA...should limit much /if any/ precip development
tonight.

Max temps today are very tricky and current fcst values may be too
low if some clearing occurs during the day.

Note: Flash Flood Watch may be cancelled early once steadier rains
dissipate further.

LONG TERM (Tuesday through Sunday)...

The potential for unsettled weather may continue into the
extended part of the forecast. Moisture decreases slightly on
Tuesday but daytime heating may be enough to generate isolated to
scattered convection. By Wednesday, a shortwave trough will move
out of Mexico and then into the Southern Plains by Thursday.
Moisture improves further on Wednesday with PW values climbing
around 1.8 to 1.9 inches. Chances for showers and storms will
increase again Wednesday into Thursday and will keep 50 to 60 pops
in the forecast for now. Occasional disturbances embedded in
westerly flow aloft will move across the state through the
weekend. Diurnally driven convection will persist Friday through
Sunday and slight to low end end chance pops seem reasonable at
this time. Chances for showers and storms could also be aided by
another frontal boundary late in the period, but there is plenty
of time to sort out those details.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    84  71  86  72  85  /  40  20  40  30  50
Victoria          82  70  86  71  85  /  30  20  30  30  50
Laredo            84  70  87  71  86  /  30  20  40  30  50
Alice             82  69  87  71  86  /  30  20  40  30  50
Rockport          84  73  84  75  84  /  50  20  40  30  50
Cotulla           85  70  87  72  86  /  30  20  30  30  50
Kingsville        84  71  87  72  86  /  40  20  40  30  50
Navy Corpus       83  74  85  77  84  /  50  20  40  30  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

RH/79...AVIATION
Hazardous weather outlook, May 29, 5:12 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
512 AM CDT Mon May 29 2017

GMZ230-235-250-255-270-275-TXZ229>234-239>247-301015-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
512 AM CDT Mon May 29 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

A moderate risk of rip currents will exist today along Gulf-
facing beaches.

A Flash Flood Watch is in effect until 9 AM CDT for Nueces, San
Patricio, Jim Wells, and Kleberg Counties.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A moderate risk of rip currents will exist Tuesday along Gulf-
facing beaches.

Isolated to scattered showers and thunderstorms are possible across
the region through the end of the week. Severe thunderstorms are not
expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 29, 3:37 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
337 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N  97.49W
05/29/2017  M60 MPH          GMZ230             TX   MESONET

            NUECES BAY TCOON SITE MEASURED TSTM GUST OF 52 KTS

&&

EVENT NUMBER CRP1700159

HART
Local storm report, May 29, 3:43 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
343 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FLASH FLOOD      1 NE CORPUS CHRISTI COU 27.71N  97.37W
05/29/2017                   NUECES             TX   EMERGENCY MNGR

            FLOOD WATERS COVERED THE ROADWAYS ALONG SPID AT
            EVERHART AND STAPLES ROADS.

&&

EVENT NUMBER CRP1700160

TMT
Local storm report, May 29, 3:51 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
351 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     FLASH FLOOD      4 W FLOUR BLUFF         27.65N  97.37W
05/29/2017                   NUECES             TX   EMERGENCY MNGR

            CIMARRON AND AIRLINE ROADS IMPASSABLE ALONG WITH
            PORTIONS OF RODD FIELD ROAD.

&&

EVENT NUMBER CRP1700161

TMT
Local storm report, May 29, 4:02 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
402 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     MARINE TSTM WIND 3 NNW MALAQUITE BEACH   27.48N  97.32W
05/29/2017  M55 MPH          GMZ230             TX   MESONET

            SOUTH BIRD ISLAND TCOON MEASURED A GUST TO 48 KNOTS.

&&

EVENT NUMBER CRP1700162

TMT
Local storm report, May 29, 4:05 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     MARINE TSTM WIND PADRE BALLI PARK        27.58N  97.22W
05/29/2017  M60 MPH          GMZ250             TX   NOS

            BOB HALL PIER MEASURED GUST OF 60 MPH WITH SUSTAINED
            SPEED OF 52 MPH.

&&

EVENT NUMBER CRP1700163

HART
Special weather statement, May 29, 8:09 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
809 AM CDT Mon May 29 2017

TXZ242>247-291515-
Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
Including the cities of Kingsville, Corpus Christi, Portland,
Ingleside, Aransas Pass, Sinton, Mathis, Rockport, Refugio,
Woodsboro, and Port Lavaca
809 AM CDT Mon May 29 2017

...MODERATE TO STRONG WIND THIS MORNING ALONG THE COAST...

A STORM SYSTEM THAT MOVED ACROSS THE AREA EARLIER THIS MORNING HAS
RESULTED IN A MODERATE TO STRONG EASTERLY WIND ALONG THE COASTAL
COUNTIES. WINDS WILL GENERALLY BE 20 TO 25 MPH WITH GUSTS TO
AROUND 35 MPH. THIS IS EXPECTED TO ONLY LAST THROUGH LATE MORNING
WITH WINDS DIMINISHING BY AROUND NOON.

TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:03 PM CDTSpecial Weather StatementCRPDimmit42 min
May 28, 7:08 PM CDTSevere Thunderstorm WarningCRPWebb52 min
May 28, 7:50 PM CDTSevere Thunderstorm WarningCRPWebb40 min
May 28, 8:28 PM CDTSevere Thunderstorm WarningCRPWebb27 min
May 28, 8:54 PM CDTAreal Flood AdvisoryCRPWebb2 hr
May 28, 9:16 PM CDTSpecial Weather StatementCRPLa Salle29 min
May 28, 9:54 PM CDTSpecial Weather StatementCRPLa Salle36 min
May 28, 10:29 PM CDTSpecial Weather StatementCRPLa Salle31 min
May 28, 10:30 PM CDTAreal Flood AdvisoryCRPLa Salle2 hr
May 28, 11:00 PM CDTSpecial Weather StatementCRPLa Salle30 min
May 28, 11:16 PM CDTSpecial Weather StatementCRPWebb29 min
May 28, 11:39 PM CDTSevere Thunderstorm WarningCRPWebb51 min
May 28, 11:48 PM CDTAreal Flood AdvisoryCRPWebb117 min
May 29, 12:03 AM CDTSpecial Weather StatementCRPMcMullen27 min
May 29, 12:09 AM CDTSpecial Weather StatementCRPGoliad36 min
May 29, 12:11 AM CDTSevere Thunderstorm WarningCRPDuval, Webb49 min
May 29, 12:29 AM CDTSevere Thunderstorm WarningCRPWebb16 min
May 29, 12:54 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Webb36 min
May 29, 1:17 AM CDTTornado WarningCRPDuval17 min
May 29, 1:23 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg41 min
May 29, 1:33 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells117 min
May 29, 1:38 AM CDTFlash Flood WatchCRPJim Wells, Kleberg, Nueces, San Patricio4 hr
May 29, 1:41 AM CDTSpecial Weather StatementCRPSan Patricio34 min
May 29, 1:50 AM CDTSpecial Weather StatementCRPNueces25 min
May 29, 1:59 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces2 hr
May 29, 2:08 AM CDTSpecial Weather StatementCRPJim Wells, Kleberg37 min
May 29, 2:14 AM CDTSpecial Marine WarningCRP61 min
May 29, 2:19 AM CDTFlash Flood WarningCRPNueces3 hr
May 29, 2:19 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces41 min
May 29, 2:26 AM CDTSpecial Weather StatementCRPNueces, San Patricio34 min
May 29, 2:30 AM CDTSpecial Marine WarningCRP60 min
May 29, 2:34 AM CDTFlash Flood WarningCRPKleberg3 hr
May 29, 2:34 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio41 min
May 29, 2:54 AM CDTRiver Flood WarningCRPNueces35 hr
May 29, 2:58 AM CDTSpecial Marine WarningCRP2 hr
May 29, 3:01 AM CDTSpecial Weather StatementCRPKleberg29 min
May 29, 3:11 AM CDTSpecial Marine WarningCRP34 min
May 29, 3:15 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio45 min
May 29, 3:18 AM CDTTornado WarningCRPKleberg27 min
May 29, 3:37 AM CDTSpecial Marine WarningCRP53 min
May 29, 4:16 AM CDTSpecial Marine WarningCRP89 min
May 29, 4:31 AM CDTSpecial Marine WarningCRP59 min
May 29, 5:15 AM CDTAreal Flood WarningCRPNueces2 hr
May 29, 5:42 AM CDTSpecial Marine WarningCRP63 min
May 29, 7:56 AM CDTSmall Craft AdvisoryCRP42 min
May 29, 8:35 AM CDTWind AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio3 hr
May 29, 8:38 AM CDTSmall Craft AdvisoryCRP7 hr
May 29, 9:02 AM CDTCoastal Flood WarningCRPAransas, Calhoun, Kleberg, Nueces4 hr
May 29, 9:02 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces9 hr
May 29, 11:23 AM CDTGale WarningCRP97 min
May 29, 11:23 AM CDTSmall Craft AdvisoryCRP4 hr

Nearby

Gale Warnings in Texas, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.